# SDR IPXA2017082720995

- Difficulty date: August 7, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Bs 1236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT UNDERWING BARREL CANTED PANEL CAP IS CRACKED AT BS 1236.8.  REPAIRED THE PANEL CAP IAW EA 011-5310-01-A6933, REV I/R, AND EO MD11-5310-65415-A.  MAJOR.
